Skip to content
    side effects from cortisone/steroid shots
    avatar
    sccherub posted:
    my mother has back problems.she has recently had 2 cortisone with steroid shots in her lower back.the first one she did ok with..but had another one last wednsday.she now has alot of "jello like feeling in her legs"like they wont hold her up. nausea, diarhea and still alot of pain.is this just side effects or a problem?
    Was this Helpful?
    0 of 1 found this helpful
    Reply
     
    avatar
    mainebestlife responded:
    I would call the doctor immediately to report these new symptoms.
     
    avatar
    davedsel replied to mainebestlife's response:
    Hello, mainebestlife.

    Your input here is appreciated very much. Just be aware that some of the posts in this WebMD Back Pain Community are months, even years old with the original poster never coming back. Look in the upper right hand of the post to see how long ago the discussion was posted. In this case, you will see that this was posted 1 year ago. To see when a poster's last activity was, click on their avatar picture or user name.

    Thank you, and I pray you are having a blessed and wonderful Wednesday.
    Click on my username or avatar picture to read my story.

    Blessings,

    -Dave


    Helpful Tips

    yoga
    try yoga for sure the positions and stretches help alot. u will feel relief but do not stop just continue doing it More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center